# SDR UIEA2017052300844

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Worn
- Location: Rt Cowling
- Component: Cowling
- Component part number: 224M4761525
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT CORE COWL HOLD OPEN ROD STOW PIN BRACKET AND ADAPTER FOUND WORN AS MARKED. NR 2 ENG RT CORE COWL REMOVED AND REPLACED AS PER AMM 71-11-06, REV 121.
